# SDR Q2SA751006

- Difficulty date: September 28, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 106,821 hours, 20,646 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8221045401
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT (EBBR), NR 1 AND NR 2 VHF WOULD NOT RECEIVE TRANSMISSIONS OVER NORMAL DISTANCE, LOST COMMUNICATION WITH ATC. AIR TURN BACK TO EBBR DUE TO VHF TRANSCEIVER FAILURES, NO FUEL DUMP REQUIRED.  R&R NR 1 VHF TRANSCEIVER IN ACCORDANCE WITH AMM 23-21-01.  SWAPPED NR 2 VHF TRANSCEIVER WITH NR 3 VHF TRANSCEIVER IN ACCORDANCE WITH AMM 23-21-02, NR 2 VHF TRANSCEIVER OPS CHECKED NORMAL.  NR 3 VHF TRANSCEIVER DEFERRED MX IN ACCORDANCE WITH DISPATCH DEVIATION PROCEDURES GUIDE (DDPG), MEL 23-3 (1), CATEGORY D.
